# SDR DALA2022080205290

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 LOOSE ATTACHMENT POINT OF OFF-WING EMERGENCY EXIT ASSIST STRAP OF AFT LH OVERWING EMERGENCY EXIT HATCH, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00266: ATTACHMENT POINT OF OFF-WING EMERGENCY EXIT ASSIST STRAP OF AFT LH OVERWING EMERGENCY EXIT HATCH WAS TIGHTEN PER B757-200 AMM 20-11. (2346258)
